# SDR R61A2021110300858

- Difficulty date: October 14, 2021
- Submitted: November 3, 2021
- Operation: Air carrier
- Aircraft: N650RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000071
- Aircraft time: 44,726 hours, 27,989 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003264001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND FWD FUSELAGE FLOOR STRUCTURE CORROSION FOUND ON IB LH SEAT TRACK BETWEEN FR 12-20. REMOVED AND REPLACED LH IB SEATTRACK ON FWD FUSELAGE AT FR12-20 IAW EMB 170 SRM 51-43-03, 51-41-01 AND 51-41-02.
